MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR
Model Number SINGLE CHAMBER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
While onsite at the user facility, a steris installation specialist observed that user facility personnel were using a detergent during cycles which did not align with the detergent parameters set on their reliance vision single-chamber washer/disinfector.It is unknown how many instruments were processed with this detergent.No report of injury.
 
Additional Manufacturer Narrative
It was observed that the user facility was using prolystica hp enzymatic automated detergent (php); however, the washer's detergent parameters, including the injection rate, were set for prolystica ultra concentrate hp enzymatic detergent (puc hp).Php is less concentrated than puc hp; therefore, php requires an injection rate of 4 ml/l, but the unit was set to the injection rate of puc hp, 0.8 ml/l.Instruments processed in the reliance vision single-chamber washer/disinfector cannot be guaranteed as patient ready unless processed in accordance with the operator manual.The user facility is responsible for replacing the detergent when empty and verifying that the detergent and parameters used are aligned.The last steris preventive maintenance visit for the washers was completed in december 2025 and january 2026, at which time the detergent and parameters were aligned.The reliance vision single-chamber washer/disinfector operator manual states, "if a chemical product is low or has run out, proceed as follows: 1.Wearing appropriate personal protective equipment (ppe), remove pickup tube and low level sensor from empty container.2.Install a new chemical container.Important: never empty any remaining chemical product from the old chemical container into the new chemical container.3.Place low level sensor upright in new container.4.Insert pickup tube upright in new container.Important: do not insert pickup tube into container without verifying it is for the proper application (refer to section 3.8, chemicals and cycles for details)." to resolve the issue, the user facility switched to the puc hp detergent.User facility personnel were counseled on the proper use and operation of the reliance vision single-chamber washer/disinfector, specifically on verifying the detergent and parameters align.No additional issues have been reported.

Brand Name
RELIANCE VISION
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24698021
Report Number9680353-2026-00014
Device Sequence Number21449470
Product Code MEC
UDI-Device Identifier00724995192686
UDI-Public(01)00724995192686(11)200120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSINGLE CHAMBER
Device Catalogue NumberFH05072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown